# SDR AWXA960504

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 0543 - DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT ROWS 1-5, CHAIR LIGHTS INOPERATIVE.  ALSO, FOUND AFT BATTERY CHARGER EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY CHARGER ASSEMBLY.  REMOVED AND REPLACED AFT BATTERY CHARGER ASSEMBLY.  REFERENCE:  OPERATOR CONTROL NR:  96ZZZX4920.  (X)
